# SDR UALA2013051303305

- Difficulty date: May 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 73,806 hours, 27,674 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S L2 WINDOW HAS LOUD WHISTLE IN CRUISE, 8.5 DIFFERENTAL PRESSURE, FL 370 AUTO 1.  REPLACED CAPTAIN`S NR 2 WINDOW PRESSURE SEAL IAW MM.
